mental-health-icon

Psycological problem

I knowabout him from one and half year.after absorving him i throught that he was in depression.i taking cheup from feb onwards.for 3mths he taken tab and he was silent.he will shout alot .he break all articls.he wil beat his himseif.before our marriage he one engagment break that one.depression is there but he had alternate lazyness sayinglies,he will think that if he shout all wil silent. he will take panparake,if we talk to others he wil we may talk about him..but he cool time he will arrange what we need at home.he wil do work very fine. he wont send me to any where.i need to be everytime infornt of him.this mth he didnt take medicine.he was coming again first
views-icons 65 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Psycological problem

doctor profile image
Ms. ANKITA JAIN Vadodara | General Physician
Answered
Hello. When a patient does not take regular medicine, his symptoms (illness problems and behavior) will worsen. Please consult his regular doctor [psychiatrist] to review medicines as you seem to be noticing difficult behavior despite ongoing medications; and also consult an ENT for pain in throat. Beyond medication, he may need individual counselling/ you both may explore marital therapy. Regards.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Vinaya Prabha Bangalore | Clinical Psychologist
Answered
Please consult the psychiatrist who is giving him the medicine
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO